# SDR CALA2011102800695

- Difficulty date: October 28, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 32,082 hours, 13,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 20 & 21 A/F OVERWING EXIT SIGNS REMAIN DIM AFTER EMERGENCY LIGHT TEST.  REMOVED AND REPLACED BATTERY PACKS 1674 & 1675.  EMERGENCY LIGHT SYSTEM (ELS) FUNCTIONALLY CHECKS GOOD.  NOTE SIDEWALL LIGHTING IN BRIGHT BLEEDS THRU EXIT SIGN ASSEMBLY WHEN SWITCH TO BRIGHT AMM 33-51-06.
